# SDR NACA2019082100130

- Difficulty date: August 21, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 60,262 hours, 44,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND WHILE CARRYING OUT AD 2017-13-13 @ STA 344 BELT FRAME WEB 1 INCH HOLE BETWEEN STR 23L & 24L.  CRACKED FRAME AT STN 344 BETWEEN STR23L AND 24L: REPLACED COMPLETE FRAME AT STA 344 STR 22L TO 28L IAW DWG 65- 45815 REV H AND SRM REV120 51-40-02 AND SR # 3-4463126198. REFER TO NDT19-1322 FOR INTERNAL FRAME CRACK VERIFICATION. REFER TO FAN FORM 8100-9 TO 201905300074-0006.
